JournalsrlmVol. 19 , No. 1DOI 10.4171/rlm/507

A note on de Concini and Procesi's curious identity

  • Graham Denham

    The University of Western Ontario, London, Canada
A note on de Concini and Procesi's curious identity cover

Abstract

We give a short, case-free and combinatorial proof of de Concini and Procesi's formula for the volume of the simplicial cone spanned by the simple roots of any finite root system. The argument presented here also extends their formula to include the non-crystallographic root systems.